# SDR SWAA2013020412275

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 30,906 hours, 18,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE L1 DOOR AND LOWER INTERIOR EMERGENCY LIGHT ADJACENT TO R1 DOOR INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ON RT SIDE OF FWD ENTRY LIGHT IAW AMM.  OPS CHECK GOOD.
